# SDR SIMA2019021109001

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 34,336 hours, 31,505 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AT 10000 FEET 290 KIAS. CA & FO HEARD BANGING SOUND 5 TIMES. SOUNDED LIKE NOSE GEAR UNCOMMANDED EXTENSION, TRIED TO BANG THROUGH NOSE DOORS UNCOMMANDED.-C/A-PERFORMED GVI OF NLG, NLG DOORS, AND NLG WHEEL WELL. NO OBVIOUS DEFECTS NOTED. FOUND RH MLG UPLOCK BOX CANON PLUGS TO PROX SWITCHES LOOSE. INSPECTED, TESTED SWITCHES AND REINSTALLED CANONPLUGS IAW SWPM 20-50-00 AND AMM 32-63-05.. OPC GOOD IAW AMM 32-30-00. C/W CMC DOWNLOAD IAW W/C 45-900-00. FOUND 1 HIT FOR CMC MSG "LG RIGHT UP PROX SW FAIL". T/S IAW FIM 32-61-00-810-803-A AND FOUND CANON PLUGS P0047 AND P0048 ON THE RH UPLOCK BOX PROX SWITCHES TO BE LOOSE. EXAMINED CANAON PLUGS, NO CORROSION FOUND. C/W PROX  SW FNC ON BOTH SWITCHES WITH GSE 212 IAW ETN-EM-32-245. BOTH PROX SWITCHES TESTED GOOD. RECONNECTED CANON PLUGS IAW SWPM 20-50-00 AND CONFIRMED PROPER TIGHTNESS. NO OTHER FAULTS FOUND USING FIM. C/W MLG PROX SWITCH SYS FNC WITH GSE 344 IAW AMM 32-63-05-700-802-A AND C/W PROX  SW FNC ON NLG WOW PROX SW WITH GSE 212 IAW ETN-EM-32-245. NO OTHER PROX SW SYS FAULTS FOUND AT THIS TIME. C/W LG  EXTENSION AND RETRACTION SYS OPS CHECK IAW AMM 32-30-00-700-801-A THREE TIMES INCLUDING WAIT PERIODS TO ALLOW NLG TIME TO FAIL. NO FAILURES OCCURED. ALL LG  EXTENSION AND RETRACTION SYS OPS CHECKS GOOD.
